Quantum Time Evolution in Terms of Nonredundant Probabilities release_sxvxrgfbfjblpi27xzm4h6udqi

by Stefan Weigert

Published in Physical Review Letters by American Physical Society (APS).

Volume 84p802-805 (2000)

Archived Files and Locations

application/pdf  135.1 kB
file_e6kp6tmyvndwnn55jeeuhimlsy
web.archive.org (webarchive)
eprints.whiterose.ac.uk (web)
application/pdf  138.0 kB
file_3hh42ajhbndfdcq6pzholfmlwe
web.archive.org (webarchive)
eprints.whiterose.ac.uk (web)
application/pdf  68.3 kB
file_jkjjlc3c5fd6lowtslczizzrse
web.archive.org (webarchive)
www-users.york.ac.uk (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2000-01-31
Language   en ?
DOI  10.1103/physrevlett.84.802
PubMed  11017377
Wikidata  Q52073249
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0031-9007
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 24e11a1d-b348-4bcd-a4d6-c81db50175c7
API URL: JSON